[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-RR 2002-27
July 2002

On Nonlinear Integral Equations Arising in Problems of Optimal Stopping


Goran Peskir

J. L. Pedersen

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Proc. Funct. Anal. VII (Dubrovnik 2001), Various Publ. Ser. 46, 159-175 (2002)